hrvatski jezikClear Cookie - decide language by browser settings

Minimal spectrum-sums of bipartite graphs with exactly two vertex-disjoint cycles

Wei, Fuyi; Zhou, Bo; Trinajstić, Nenad (2008) Minimal spectrum-sums of bipartite graphs with exactly two vertex-disjoint cycles. Croatica Chemica Acta, 81 (2). pp. 363-367. ISSN 0011-1643

[img] PDF - Published Version
Download (100kB)

Abstract

The spectrum-sum of a graph is defined as the sum of the absolute values of its eigenvalues. The graphs with minimal spectrum-sums in the class of connected bipartite graphs with exactly two vertex-disjoint cycles, in the class of connected bipartite graphs with exactly two vertex-disjoint cycles whose lengths are congruent with 2 modulo 4, and in the class of connected bipartite graphs with exactly two vertex-disjoint cycles one of which has length congruent with 2 modulo 4, are determined, respectively.

Item Type: Article
Uncontrolled Keywords: graph spectrum; spectrum-sum; bipartite graphs; alternant structures; acyclic conjugated molecules; bicyclic graphs; energy; systems
Subjects: NATURAL SCIENCES > Chemistry
Divisions: Division of Physical Chemistry
Projects:
Project titleProject leaderProject codeProject type
Razvoj metoda za modeliranje svojstava bioaktivnih molekula i proteina[184293] Bono Lučić098-1770495-2919MZOS
Depositing User: Nenad Trinajstić
Date Deposited: 09 Oct 2013 09:45
Last Modified: 06 Feb 2014 12:49
URI: http://fulir.irb.hr/id/eprint/741

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year